The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (282 KB) | Metadata | Table of Contents | ZAA summary
Volume 35, Issue 2, 2016, pp. 181–197
DOI: 10.4171/ZAA/1561

Published online: 2016-04-13

An Existence Result for Fractional Kirchhoff-Type Equations

Giovanni Molica Bisci[1] and Francesco Tulone[2]

(1) Università degli Studi Mediterranea de Reggio Calabria, Italy
(2) Università degli Studi di Palermo, Italy

The aim of this paper is to study a class of nonlocal fractional Laplacian equations of Kirchho ff-type. More precisely, by using an appropriate analytical context on fractional Sobolev spaces, we establish the existence of one non-trivial weak solution for nonlocal fractional problems exploiting suitable variational methods.

Keywords: Fractional equations, variational methods, critical point results

Molica Bisci Giovanni, Tulone Francesco: An Existence Result for Fractional Kirchhoff-Type Equations. Z. Anal. Anwend. 35 (2016), 181-197. doi: 10.4171/ZAA/1561